# SDR REXA2020113000792

- Difficulty date: November 1, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY STRUCUTRE, MACHINED BRACKET CORRODED AT LBL 2.6 AND APPROXIMATELY FS 565.  REMOVED & REPLACED MACHINED BRACKET, IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, & 51-42-22-001-001-A01.
